# SDR UIEA2019012603032

- Difficulty date: January 24, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 98,000 hours, 18,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 109930
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOPERATIVE( RELAMPED R1, R5, L2, L4 DOOR SILL LIGHTS. REMOVED AND REPLACED M9058 BATTERY PACK FOR RT / LT CEILING EXIT SIGNS ROW 19. CORRECTED ROUTING OF SEATS 31, 32, 21 RT POWER CABLES. )
